# SDR HYIA20170124002

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Aircraft time: 29,690 hours, 13,553 cycles
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Burned
- Location: Nr 4 Cylinder
- Part time: 1,382 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE LEFT ENGINE RUNNING ROUGH, AND CHT SHOWING 175 ON LEFT ENGINE. MAINTENANCE INSPECTED AND FOUND THE LEFT ENGINE CYLINDER NR 3 EXHAUST VALVE BURNT AND THE NR 4 CYLINDER  EXHAUST VALVE BROKEN; BOTH CYLINDERS HAS A TOTAL TIME IN SERVICE OF 1382.2. BOTH CYLINDERS WERE REPLACED WITH NO FURTHER ISSUES.
